The Annals of Mathematical Statistics

A New Formula for Predicting the Shrinkage of the Coefficient of Multiple Correlation

R. J. Wherry

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 2, Number 4 (1931), 440-457.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177732951

Digital Object Identifier
doi:10.1214/aoms/1177732951

Zentralblatt MATH identifier
0004.26504

JSTOR
links.jstor.org

Citation

Wherry, R. J. A New Formula for Predicting the Shrinkage of the Coefficient of Multiple Correlation. Ann. Math. Statist. 2 (1931), no. 4, 440--457. doi:10.1214/aoms/1177732951. http://projecteuclid.org/euclid.aoms/1177732951.


Export citation